Avatar universal
Help with question
I have been on two different antibiotics since the 18th of Jan, on the 30th I was put on a steroid as well, I am now coughing up mucous with signs of blood in it could this be from to much antibiotics or the steroid
Cancel
1 Answers
Page 1 of 1
Avatar universal
Dummy thing is I have also been on 2 lots of antibiotics and a course of steroids due to bad chest problems.more than likely the blood is from the straining of coughing on your lungs
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Chronic Obstructive Pulmonary Disorder Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank